# SDR UPS08851494

- Difficulty date: January 14, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN, FLOOR PNL F27 HAS CORROSION BOTH SIDES AND POPPED RIVETS IN U CHANNEL.  REMOVED TOP SKIN OF FLOOR PNL F27 IAW SRM 53-20-00 FIG 1F.  FABRICATED AND INSTALLED REPAIR SKIN AND HAT CHANNELS ON FLOOR PANEL F27 IAW DWG 9758942, AND SRM 51-3-2.
